# SDR DALA2023111009263

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 74,448 hours, 35,076 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SGUP3258 DISC:PAX IN COMFORT PLUS COMPLAINT OF NAUSEATING SMELL CABIN-TWO PAX GOT SICK- C/A: SMELL DESCRIBED AS COMING FROM LAVS. FLUSHED ALL LAVS SEVERAL TIMES, RAN BOTH PACKS FOR 10 MINUTES NO SMELL NOTED AT THIS TIME . A/C OK FOR SERVICE. (LP: 4600837)
